# SDR SWAA2023050545941

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 29,613 hours, 13,915 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Out Of Position
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT HORIZONTAL SLIDING SEALS OUT OF TRACK<[01] REMOVED AND REINSTALLED LEFT AFT HORIZONTAL SLIDING SEAL PER AMM 53-31-31. RAN STABILIZER OPS CHECK NORMAL
